Browse "MA-Journal Papers(저널논문)" byAuthor김대열

Showing results 1 to 4 of 4

1
A remark of Eisenstein series and theta series

김대열; 구자경researcher, 대한수학회보, v.39, no.2, pp.299 - 307, 2002-05

2
Arithmetic of infinite products and Rogers-Ramanujan continued fractions

구자경researcher; Y, Simsek; 김대열, 대한수학회논문집, v.22, no.3, pp.331 - 351, 2007-07

3
Congruence equations of $ax^i+by^j\equiv c$ and$ax^i+by^j +d z^t \equiv c$\text{$\pmod p$when $p=2q+1$ with $p$ and $q$ odd primes

김대열; 구자경researcher; 김명환, 대한수학회논문집, v.20, no.3, pp.467 - 485, 2005-07

4
Integrability as values of cusp forms in imaginary quadratic

김대열; 구자경researcher, 대한수학회논문집, v.16, no.4, pp.585 - 594, 2001-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0